See Alike in...

Alike App

Browser

Terp

686d

Has anyone else, taking Gabapentin, experienced weird bouts of paranoia? like the unshakable feeling that something or someone is about to reach out and grab you? Or the feeling like you know you're about to die(non-suicidal) even though nothing crazy is happening? Ive had the thoughts thay kinda flit through your head like, "oh this could happen. What would I do if it did?" but I have never been so terrified for no reason before. Am I over reacting? Anyone had similar?

Top reply
    • Nana25

      684d

      @Terp ❤️

    • Terp

      684d

      Thanks everyone! I told my pcp and she said to stop it for now and see what happens.

    • Nana25

      684d

      I’ve been on this medication for several years now . The only side effects I have experienced if not being able to remember very well . I take 1200 ml a day . Without it I can’t hardly walk or get up and down

      • Terp

        684d

        @Nana25 im sorry your pain is at that level, but glad the gabapentin doesn't effect you too badly.

    • honeylemon

      685d

      I have had those same negative effects with gabapentin. I had to stop taking it because it even effected me unconsciously.

    • Pearline

      685d

      I had paranoia when I took Gabapentin! Dr deemed me allergic to it

    • MaryC

      685d

      I have been taking gabapentin, pregabalin & cyclobenzaprine for post surgery pain. I was having severe depression & got irritated easily. I had to cut back to only once a day for mental health sake. Anything that affects your brain like a nerve blocker can have strange side effects. I would bring it up to your doctor. My doctor had me increase my zoloft until I can get off it, which I doubt will be anytime soon

    • Terp

      686d

      Im just really frustrated you guys... Im tired because I haven't been able to go to sleep at night, but the gabapentin has gitten rid of about half my pain. So either I get sleep or I get more pain again. 😭 Add that to my regular fatigue... Im just so tired of it all. I dont know what to do anymore. I don't even know if the Neurologist, that Im trying to get in to see, will have any answers.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion